Burstein, Alexander and Kitaev, Sergey and Mansour, Toufik (2008) Counting independent sets in certain classes of (almost) regular graphs. Pure Mathematics and Applications, 19 (2-3). pp. 17-26. ISSN 1218-4586Full text not available in this repository. Request a copy from the Strathclyde author
We enumerate the independent sets of several classes of regular and almost regular graphs and compute the corresponding generating functions. We also note the relations between these graphs and other combinatorial objects and, in some cases, construct the corresponding bijections.
|Keywords:||independent sets, regular graphs, transfer matrix method, bijection, Mathematics|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Computer and Information Sciences|
|Depositing user:||Pure Administrator|
|Date Deposited:||21 Oct 2014 10:30|
|Last modified:||01 Apr 2017 00:10|